MathSciNet Relay Station
MathSciNet bibliographic data
MR1863330 90C35 (05C35 90B10)
Brazil, M.; Rubinstein, J. H.; Thomas, D. A.; Weng, J. F.; Wormald, N. C. Gradient-constrained minimum networks. I. Fundamentals. J. Global Optim. 21 (2001), no. 2, 139–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement